×

Found 11 Documents (Results 1–11)

100
MathJax

A classification of radial or totally geodesic ends of real projective orbifolds. I: A survey of results. (English) Zbl 1446.57018

Fujiwara, Koji (ed.) et al., Hyperbolic geometry and geometric group theory. Proceedings of the 7th Seasonal Institute of the Mathematical Society of Japan (MSJ-SI), Tokyo, Japan, July 30 – August 5, 2014. Tokyo: Mathematical Society of Japan (MSJ). Adv. Stud. Pure Math. 73, 69-134 (2017).
MSC:  57M50 57R18 53A20
PDF BibTeX XML Cite
Full Text: DOI arXiv Euclid

The convex real projective orbifolds with radial or totally geodesic ends: a survey of some partial results. (English) Zbl 1394.57014

Basmajian, Ara S. (ed.) et al., In the tradition of Ahlfors-Bers, VII. Proceedings of the 6th Ahlfors-Bers colloquium, Yale University, New Haven, CT, USA, October 23–26, 2014. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2651-4/pbk; 978-1-4704-4198-2/ebook). Contemporary Mathematics 696, 51-85 (2017).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Classification